Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trying Emsam. KayeBaby

Posted by SLS on November 7, 2006, at 5:49:10

In reply to Re: Trying Emsam., posted by KayeBaby on November 6, 2006, at 22:32:14

> Scott,
> I am still taking the lyrica but when I have attempted to reduce the amount or increas the time between doses I felt awful. Depressed, negative thoughts and hopelessnes. Also a hungover ill feeling physically-headaches. Just ill.
> just a fyi.

Hi Kaye

I'm sorry to hear that.

For you, I hope it is more of a short-lived rebound thing than the more extended destabilization thing that I think happened to me.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:698340
URL: http://www.dr-bob.org/babble/20061104/msgs/701160.html